MAUDE Adverse Event Report: ARTHREX, INC. SYNOJOYNT® 1% SODIUM HYALURONATE; HYALURONIC ACID

ARTHREX, INC. SYNOJOYNT® 1% SODIUM HYALURONATE; HYALURONIC ACID
Model Number SYNOJOYNT® 1% SODIUM HYALURONATE
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 3/28/2025, it was reported by a sales representative via email that an 82197-0721-16 synojoynt 1% sodium hyaluronate was used in a patient past its expiration date.The injection was on (b)(6) 2025, and the product expired on 3/14/2025.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to the facility not updating the inventory.

Brand Name
SYNOJOYNT® 1% SODIUM HYALURONATE
Common Device Name
HYALURONIC ACID
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21941345
Report Number1220246-2025-01814
Device Sequence Number21112645
Product Code MOZ
UDI-Device Identifier00888867413689
UDI-Public(01)00888867413689(11)230401(17)250314(10)102523003
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P170016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2025
Device Model NumberSYNOJOYNT® 1% SODIUM HYALURONATE
Device Catalogue Number82197-0721-16
Device Lot Number102523003
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown